MAUDE Adverse Event Report: ETHICON INC. SILK BLK 18IN 4-0 S/A C-3; SUTURE, NONABSORBABLE, SILK

ETHICON INC. SILK BLK 18IN 4-0 S/A C-3; SUTURE, NONABSORBABLE, SILK
Model Number 736G
Medical Device Problem Codes Insufficient Device Problem Information (3190); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Is this a product mix issue (customer receives product that is not within the same product family? it seems that this issue has occurred many times before? could you please clarify below: were these cases previously reported to ethicon? if yes, please provide a complaint reference number.If no, please create additional complaint files and provide the reference number.What is the lot number?.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.It was reported by the dental rep in (b)(6) called with a question about product code: 736g permahand black silk 4-0 18 inch, c-3 needle? is this type of suture discontinued? customer states that every time she orders a box of this suture for her customer it says it comes on a c-3 needle.However, every time she receives it, it says the same code 736g, but on p-3 needle.Customer is thinking this is a manufactures error on the box.There were no adverse consequences reported.Unknown if any product is available for return.No adverse patient consequences were reported.Additional information was requested.

Brand Name
SILK BLK 18IN 4-0 S/A C-3
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key16369315
Report Number2210968-2023-01035
Device Sequence Number7843645
Product Code GAP
UDI-Device Identifier10705031009387
UDI-Public10705031009387
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number736G
Device Catalogue Number736G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2023
Initial Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown